MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIADZE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER FORCETRIADZE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FORCETRIADZE
Medical Device Problem Codes Self-Activation or Keying (1557); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the unit displayed multiple error codes within a couple minutes of each other and was activating on its own.The biomedical technician unable to duplicate the reported issues however it was able to confirm error codes e266-e300-e260-e275-e302 through the error logs.No further information available.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the unit had a failure confirmed in memory only, and could not be duplicated.Functionally, no auto-activation was able to be replicated.The customer stated errors were verified in the logs but were unable to be replicated.The error 300 was isolated to dirty and dusty scanners and scanner shroud assembly.The issue was resolved by cleaning the receptacles, scanner shrouds, protective glasses, and mirrors to address the error code 300 condition.It was reported that the device self activated without user input.The reported issue could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the device displayed error codes 260, 266, 275, and 302.The reported issues were confirmed.The most likely cause could not be established from the information available.It was additionally reported that the device displayed error code 300.The reported issue was confirmed.The most likely cause was traced to a component failure.Additionally, the investigation detected an unreported condition where the unit had a connector failure, fan failure, transistor failure, and a steering relay pcb failure.The most likely cause for the additional condition is traced to a device design.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
FORCETRIADZE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key12457772
Report Number1717344-2021-01253
Device Sequence Number4891904
Product Code GEI
UDI-Device Identifier10884521133310
UDI-Public10884521133310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIADZE
Device Catalogue NumberFORCETRIADZE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/12/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1